# SDR CALA2011090100570

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 44,190 hours, 14,635 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: E7174000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF L/P 8853586 FOR SMOKE SMELL IN CABIN FOUND O2 GENERATOR AT 10ABC DISCHARGED AND CAUSE OF ODOR REPLACED SAME IAW AMM 35-22-11-401.  OK FOR SERVICE.
